Follow Us

Answer

Answer Questions, Help the Community and Become an Expert!

Discover

The web's most trusted destination for Health Questions & Answers

I am feeling problems in making sex from last 2 months due to weak erection. Please guide.

Dear Sir,

 

I am 41 year old. I am patient of High Blood Pressure. I was taking medicine Amlopress – AT. But before six months, This medicine starts creating problems. After recommendation of Dr. I have started to take Himalaya Make Sarpina, one tablet in night and now my blood pressure is normal.

My colostrol level is also disturb, so I am taking Himalaya Make medicine named ABANA, one tablet in night.

Since last two months, I am feeling problem during sex. My penis is very weak. I am unable to make sex due to weak erection.

Please guide me. Which medicine is useful for me, and how may times I have to use that medicine.

Thanking you,

 

Regards


In: Sexual Health, Posted 4 years ago

banner
By: Level Rating Level Rating2 points

1 Answer

Answer #1

Hello And Greetings From Ayurvedic Cure

People often complaint about weak erection and this can happen to any age group. Over masturbation weakens the reproductive system and also causes weak erection and premature ejaculation of the sperm. Sperm doer not develop properly due to over ejaculation . Ejaculation should be after minimum of three days.
We strongly recommend Kohinoor Gold http://www.ayurvediccure.com/kohinoor.htm and shilajit capsules http://www.ayurvediccure.com/shilajit.htm
Take one capsule twice a day after meal with milk.

We suggest minimum usage of three months along with healthy low protein diet for desired results.

Further queries are always welcome.

Thank you
AyurvedicCure.com Support

Answers Answered By: Alice Level Rating1717 points

Leave an Answer

Answer this Question

You must be Logged In to Answer this Question
Not a member yet? Sign Up Now »
banner